| Catalog Number |
367341 |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.2b medical device type: one additional code applies; jka a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd vacutainer® push button blood collection set, the customer noticed unspecified number of units had pinholes in the tubing and are leaking blood.No patient impact reported.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 28-oct-2024.Investigation summary: bd received 14 samples for investigation.These returned samples underwent functional tests to assess the device's functionality.All samples passed the tests with no evidence of holes in the tubing, damage, or leakage during use.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: damaged and leakage during use.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.